Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 159231, 4 pages
Research Article

On the Distribution of Norm of Vector Projection and Rejection of Two Complex Normal Random Vectors

Department of Electrical and Computer Engineering, The University of Akron, Akron, OH 44325, USA

Received 30 July 2015; Accepted 15 October 2015

Academic Editor: Guangming Xie

Copyright © 2015 Mehdi Maleki and Hamid Reza Bahrami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fox and W. Bolton, Mathematics for Engineers and Technologists, Butterworth-Heinemann, 2002.
  2. P. C. Clemmow, The Plane Wave Spectrum Representation of Electromagnetic Fields, International Series of Monographs in Electromagnetic Waves, Elsevier, 2013.
  3. J. G. Proakis, Digital Communications, McGraw-Hill, New York, NY, USA, 4th edition, 2001.
  4. A. Papoulis, Probability, Random Variables and Stochastic Processes, McGraw-Hill, New York, NY, USA, 2nd edition, 1984.
  5. T. S. Rappaport, Wireless Communications: Principles and Practice, Prentice-Hall, Upper Saddle River, NJ, USA, 1996.
  6. C. Perwass, Geometric Algebra with Applications in Engineering, Springer, Heidelberg, Germany, 2009.
  7. C. Doran and A. Lasenby, Eds., Geometric Algebra for Physicists, Cambridge University Press, 2003.
  8. J. C. Harsanyi and C.-I. Chang, “Hyperspectral image classification and dimensionality reduction: an orthogonal subspace projection approach,” IEEE Transactions on Geoscience and Remote Sensing, vol. 32, no. 4, pp. 779–785, 1994. View at Publisher · View at Google Scholar · View at Scopus
  9. P. Beckmann, “Statistical distribution of the amplitude and phase of a multiply scattered field,” Journal of Research of the National Bureau of Standards D, vol. 66, no. 3, pp. 231–240, 1962. View at Publisher · View at Google Scholar
  10. T. Koshy, Catalan Numbers with Applications, Oxford University Press, 2009.
  11. E. W. Weisstein, “Negative binomial series,” Wolfram MathWorld.